# SDR R61A2020112800822

- Difficulty date: November 13, 2020
- Submitted: November 28, 2020
- Operation: Air carrier
- Aircraft: N731YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000520
- Aircraft time: 12,995 hours, 8,580 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066065001
- Condition: Corroded
- Location: Frame 85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III FR 85 SHEAR CLIP BETWEEN STR 28R-STR 27R HAS CORROSION.  REPLACED IAW SRM 51-41-01 & 51-41-02.
